Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 72, NWS Tulsa, OK

June 17, 2019Muskogee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 17, 2019, 10:15 AM CDT for Muskogee County, Oklahoma. It was in force for 28 days.

The area

The counties it named.

The facts

Issued
Jun 17, 2019, 10:15 AM CDT (15:15 UTC)
Expired
Jul 15, 2019, 9:43 AM CDT
In force
28 days
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 33.07 ft at Jun 24, 2019, 10:00 PM CDT.

actionminormoderatemajor262830323406/1706/1806/1906/2006/2106/2206/2306/2406/2506/2606/2706/2806/2906/3007/0107/0207/0307/0407/0507/0607/0707/0807/0907/1007/1107/1207/1307/1407/1507/16
Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 17, 5:45 AM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jun 17, 5:45 AM CDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
545 AM CDT Mon Jun 17 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and isolated thunderstorms will continue through the day
with the highest coverage likely across far E OK / NW AR.
Additionally widespread MVFR to periodic IFR ceilings will
continue through the morning with gradual improvement this
afternoon. Convection wanes this evening with areas of lower
ceilings and fog developing tonight.

&&

.PREV DISCUSSION... /Issued 258 AM CDT Mon Jun 17 2019/

DISCUSSION...
Scattered showers and a few thunderstorms continue
across eastern Oklahoma and western Arkansas this morning
as a mid-level low spins overhead. Will continue to see
scattered showers and thunderstorms across the area Today
as the mid-level low shifts slowly off to the east. The
showers and thunderstorms associated with these feature
are expected to exit the region this evening.

After a short lull in the shower and thunderstorm activity,
the chances ramp up late Tuesday afternoon and continue right
through Wednesday night as a series of mid-level shortwaves
move out of the Rockies and across the Plains. A Thunderstorm
complex is expected to develop across western Kansas and western
Oklahoma and move into eastern Oklahoma and western Arkansas
Tuesday night. This complex of storms will have the potential
to be severe with damaging winds the main concern. Heavy rains
will also be possible. The potential for strong to severe
thunderstorms continues on Wednesday as thunderstorms develop in
the vicinity of a frontal boundary draped across the area as
a mid-level shortwave approaches. Strong gusty winds and large
hail will be the concern.

Thursday and Friday are expected to be dry. However, the chances
of showers and thunderstorms increase Saturday afternoon and
continue into early next week as the flow aloft becomes southwesterly
and a series of mid-level shortwaves move across the area once
again.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  65  87  69 /  40  10  10  70
FSM   83  67  89  70 /  50  20  10  60
MLC   82  65  87  70 /  50  10  10  60
BVO   83  64  85  67 /  30  10  10  70
FYV   78  64  84  67 /  50  20  10  60
BYV   79  64  85  67 /  50  20  10  60
MKO   82  65  86  69 /  40  10  10  60
MIO   80  63  84  67 /  50  10  10  70
F10   82  65  87  68 /  40  10  10  60
HHW   83  68  88  71 /  50  10  10  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....07
Hazardous weather outlook, Jun 17, 4:58 AM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 AM CDT Mon Jun 17 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 AM CDT Mon Jun 17 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late morning.

DISCUSSION...
Scattered thunderstorms will be possible today across
eastern Oklahoma and northwest Arkansas.  Severe weather
appears unlikely, however locally heavy rainfall will
be possible.  The recent rainfall will allow flooding
to develop quickly.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...Severe Thunderstorm and Heavy Rain Potential.
THURSDAY and FRIDAY...No hazards.
SATURDAY and SUNDAY...Thunderstorm and Heavy Rain Potential.

EXTENDED DISCUSSION...
Thunderstorm chances return Tuesday evening and continue into the
day on Wednesday.  Storms are likely to develop north and west of
the region and develop into a larger storm complex as they move
eastward.  Severe weather and heavy rainfall potential will accompany
the storm complex as it moves across the area.
A brief dry and warm period returns Thursday and Friday with
increasing thunderstorm chances next weekend.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:17 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
Jun 16, 8:00 PM CDTFlash Flood WarningTSATulsa2 hr
Jun 17, 5:58 AM CDTRiver Flood WarningTSAOttawa4 days
Jun 17, 6:41 AM CDTAreal Flood AdvisoryTSACraig, Mayes, Nowata, Ottawa, Rogers2 hr
Jun 17, 8:42 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Rogers3 hr
Jun 17, 1:07 PM CDTAreal Flood AdvisoryTSADelaware3 hr

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.